# SDR DALA12012260870

- Difficulty date: March 18, 2011
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR BS 1209 BETWEEN L13-14R SKIN CRACKED AT FASTENER. CUTOUT DAMAGED AREA 1.5"X 1.5" NDT VERIFIED CRACK REMOVED IAW NDT SPM 06-10-01. FABBED AND INSTALLED FILLER AND DOUBLER FROM .040" 7075-T6 PO#1023415 IAW SRM 53-01 FIG 4. REPAIR INSTALLED WITH BLIND FASTENERS. ESTABLISH MONITOR FOR REPETITIVE VISUAL
